*NURSING > EXAM > NURSING 6005 CHAPTER 21: DRUGS FOR PARKINSON’S DISEASE | LATEST UPDATE (All)

NURSING 6005 CHAPTER 21: DRUGS FOR PARKINSON’S DISEASE | LATEST UPDATE

Document Content and Description Below

NURSING 6005 CHAPTER 21: DRUGS FOR PARKINSON’S DISEASE Test Bank MULTIPLE CHOICE 1. A patient has taken levodopa (Dopar) for Parkinson’s disease for 2 weeks but reports no improvement in t... he symptoms. Which response by the nurse is correct? a. “Another agent will be needed to manage your symptoms.” b. “Double the dose to see whether an effect occurs.” c. “It may take several months for a response to occur.” d. “The prescriber may need to change your drug regimen.” 2. A nurse provides teaching for a patient who is newly diagnosed with Parkinson’s disease. Which statement by the patient indicates understanding of the drug therapy for this disease? a. “A levodopa/carbidopa combination is used to improve motor function.” b. “There are several drugs available to treat dyskinesias.” c. “When ‘off’ times occur, I may need to increase my dose of levodopa.” d. “With adequate drug therapy, the disease progression may be slowed.” 3. A patient has been diagnosed with Parkinson’s disease (PD) and begins treatment with levodopa/carbidopa (Sinemet). After several months of therapy, the patient reports no change in symptoms. The nurse will expect the provider to: a. add a dopamine agonist. b. discuss the “on-off” phenomenon. c. increase the dose of Sinemet. d. re-evaluate the diagnosis. 4. A patient with Parkinson’s disease is taking levodopa/carbidopa (Sinemet) and reports occasional periods of loss of drug effect lasting from minutes to several hours. The nurse questions the patient further and discovers that these episodes occur at different times related to the medication administration. The nurse will contact the provider to discuss: a. administering a catechol-O-methyltransferase (COMT) inhibitor, such as entacapone. b. adding the DA-releasing agent amantadine to the regimen. c. giving a direct-acting dopamine agonist. d. shortening the dosing interval of levodopa/carbidopa. 5. A patient newly diagnosed with Parkinson’s disease has been taking levodopa/carbidopa (Sinemet) for several weeks and complains of nausea and vomiting. The nurse tells the patient to discuss what with the provider? a. Taking a lower dose on an empty stomach b. Taking an increased dose along with a high-protein snack c. Taking a lower dose with a low-protein snack d. Taking dopamine in addition to levodopa/carbidopa [Show More]

Last updated: 1 year ago

Preview 1 out of 6 pages

Add to cart

Instant download

Reviews( 0 )

$13.00

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

REQUEST DOCUMENT
101
0

Document information


Connected school, study & course


About the document


Uploaded On

Feb 18, 2021

Number of pages

6

Written in

Seller


seller-icon
PerfectGrade

Member since 3 years

19 Documents Sold


Additional information

This document has been written for:

Uploaded

Feb 18, 2021

Downloads

 0

Views

 101

Document Keyword Tags

Recommended For You

Get more on EXAM »

$13.00
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·